home
Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
universal product cart
slide 1 of 6, Zyrtec 24 Hour Allergy Relief Tablets with Cetirizine Hcl Antihistamine,
slide 2 of 6, Zyrtec 24 Hour Allergy Relief Tablets with Cetirizine Hcl Antihistamine,
slide 3 of 6, Zyrtec 24 Hour Allergy Relief Tablets with Cetirizine Hcl Antihistamine,
slide 4 of 6, Zyrtec 24 Hour Allergy Relief Tablets with Cetirizine Hcl Antihistamine,
slide 5 of 6, Zyrtec 24 Hour Allergy Relief Tablets with Cetirizine Hcl Antihistamine,
slide 6 of 6, Zyrtec 24 Hour Allergy Relief Tablets with Cetirizine Hcl Antihistamine,
Zyrtec

Zyrtec 24 Hour Allergy Relief Tablets with Cetirizine Hcl Antihistamine

Zyrtec Allergy Tablets relieve your worst allergy symptoms, indoor and out. With 10 milligrams of cetirizine hydrochloride per tablet, this prescription-strength allergy medicine provides 24 hours of relief from common symptoms of hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat. From the #1 allergist-recommended brand among OTC oral antihistamines, these anti-allergy tablets effectively treat indoor allergies caused by dust, mold, and pet dander, as well as outdoor seasonal allergies from tree pollen, weeds, and grasses. This 24 hour allergy relief medicine starts working at hour 1 and works twice as hard when you take it again the next day, and is suitable for those ages 6 and older.
Ingredients
Active Ingredients: In Each Tablet: Cetirizine HCl (10 mg). Purpose: Antihistamine. Inactive Ingredients: Colloidal Silicon Dioxide, Croscarmellose Sodium, Hypromellose, Lactose Monohydrate, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Titanium Dioxide.